MAUDE Adverse Event Report: ABBOTT VASCULAR HT VERSATURN GUIDE WIRE

ABBOTT VASCULAR HT VERSATURN GUIDE WIRE
Catalog Number 1013319J
Medical Device Problem Codes Peeled/Delaminated (1454); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified artery.The versaturn guidewire(b)(4) (gw) was attempted to be used in a procedure; however, the gw met with resistance with the catheter.Therefore, the gw was removed from the patient and delamination [peeling] was noted on the gw.Another gw was used to continue the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The incident information was reviewed; however, the product was not returned to abbott vascular for analysis.A review of the electronic lot history record and similar incident query for this product was not performed because the part/lot numbers were not reported.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.D4: the udi is unknown due to the part/lot number was not provided.
 
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned device.The core was separated distal to the center solder, but the guide wire remained in one piece.The reported peeled/delaminated could not be confirmed; however, it is possible that the guide wire break noted during return analysis was inadvertently reported as delaminated, but this could not be confirmed.The reported difficult to advance could not be tested due to the device condition.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to confirm the reported peeled/delaminated.The reported difficult to advance appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.H3, h10: the device was returned for analysis.H6: type of investigation code 4114 was removed.H6: investigation conclusions code 4315 was removed.

Brand Name
HT VERSATURN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17191964
Report Number2024168-2023-06672
Device Sequence Number5642272
Product Code DQX
UDI-Device Identifier08717648198496
UDI-Public08717648198496
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K141782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number1013319J
Device Lot Number3031071
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown